# SDR CKSA98260

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Coupling
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHILE CLIMBING OUT OF FL290, A LOUD RUMBLING NOISE CAME FROM UNDER PILOTS FEET THAT LASTED FOR ABOUT 10 SEC.  UPON REACHING FL350, CABIN ALT WAS RISING AND DIFF PRESS WAS DECREASING.  COULD NOT MAINTAIN A CABIN ALT BELOW 10,000 FT.  DESCENDED TO FL240 CABIN ALT 8700 FT DIFF PRESS OF 5.0 PSI.  FOUND DUCT IN RT WHEEL WELL TO NASI SYSTEM COUPLING LOOSE.  SECURED AND SAFETIED COUPLING.  LEAK AND OPS CHECKS GOOD.
